MAUDE Adverse Event Report: SALTER LABS AIRLIFE; AIRLIFE¿ UNIVERSAL OXYGEN NUT AND NIPPLE CONNECTION

SALTER LABS AIRLIFE; AIRLIFE¿ UNIVERSAL OXYGEN NUT AND NIPPLE CONNECTION
Model Number 001840
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 jan 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the supplemental oxygen tubing and white connection device disconnected from wall outlet.- chc complaint reference #:(b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 jan 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Risk assessment: 1.Patient/caregiver risk impact: performed risk assessment with system hazard analysis from tubing rmf-rc-1300 rev 01; risk associated with having disconnection is risk id tubing-sha-15 with a p1= unanticipated, p2= likely, p= negligible and severity= critical which is medium risk (14).The calculated p1 is based on complaints and sales in the previous 24 months (b)(4) and is unanticipated.Therefore, p= negligible and the overall risk is determined to remain at medium risk (14).2.Regulatory/compliance impact: disconnection is a minor noncompliance therefore is non-violative (low risk).Conclusion: between the 2 risk impacts, while one the risks is medium, occurrence has not gone up, therefore this complaint does not meet the carb escalation criteria.Severity: 4/5, critical, sha for rmf-rc-1300, tubing-sha-15.Device history record (dhr) review: no lot number was reported, and dhr review can't be performed.Complaint history: there have not been other complaints for the same issue for part number 001840 in the 24 months prior to the reported complaint.
 
Event or Problem Description
It was reported that the supplemental oxygen tubing and white connection device disconnected from wall outlet.- chc complaint reference #: (b)(4).

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ UNIVERSAL OXYGEN NUT AND NIPPLE CONNECTION
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key24103954
Report Number3004748541-2026-00008
Device Sequence Number18707070
Product Code CAT
UDI-Device Identifier10889483570715
UDI-Public(01)10889483570715
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001840
Device Catalogue Number001840
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown